Die Minimalhyperregelflächen.

Günter Aumann

Manuscripta mathematica (1981)

  • Volume: 34, page 293-304
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Aumann, Günter. "Die Minimalhyperregelflächen.." Manuscripta mathematica 34 (1981): 293-304. <http://eudml.org/doc/154777>.

author = {Aumann, Günter},
journal = {Manuscripta mathematica},
keywords = {generalized ruled surfaces; vanishing mean curvature; minimal ruled hypersurfaces},
language = {ger},
pages = {293-304},
title = {Die Minimalhyperregelflächen.},
url = {http://eudml.org/doc/154777},
volume = {34},
year = {1981},

AU - Aumann, Günter
TI - Die Minimalhyperregelflächen.
JO - Manuscripta mathematica
PY - 1981
VL - 34
SP - 293
EP - 304
LA - ger
KW - generalized ruled surfaces; vanishing mean curvature; minimal ruled hypersurfaces
UR - http://eudml.org/doc/154777
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.